# SDR SWAA2022031033543

- Difficulty date: August 5, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PANEL TRANSITION STRIP AT STA 772; WL 186; LBL 21 - RBL 21 / REMOVED AND REPLACED AFT CARGO BAY FLOOR PANEL TRANSITION STRIP (TEE ASSY) AT STA 772 WL 186; LBL 21-RBL21 I-A-W SRM 51-40-02-0G-0. PO# 751606. TRANSITION STRIP OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM.
